Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes thigh pain post a knee replacement surgery ?

Hi, my mom just had knee surgery last thurs and she is experiencing sharp pain in her thigh when lifting her leg. She has had an xray and ct scan done, all came back normal. The muscle in her thigh was tight but through PT they now say it is smooth. The thigh pain remains though. What could be causing this?
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the excruciating pain in the knee, is may be due to the irritation of the nerve , The nerve is branches of the obturator nerve and femoral nerves..,.
also if the thigh muscle is unused then it will undergo wasting and fibrosis, hence when you reuse the muscle there will pain pain due to stretching... analgesic and physiotherapy will help you..
Hope I have answered your question..

Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor